# SDR AUS20020043

- Difficulty date: January 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: MS276404
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD FLAP INBOARD BELLCRANK BEARING HAD EXCESSIVE PLAY. SUSPECT CAUSED BY WATER INGRESS.
